# SDR DHL9780106C

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door Track
- Condition: Damaged
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD ACCESSORY COMP DOOR TRACK DAMAGED ON FWD SIDE.  REMOVED SECTION OF CHANNEL AND INSTALLED EXTRUSION REPAIR PER SRM 53-2-0 AND 51-1-21.
